I had restylane Jan 31st in cheeks, eye hollows, nasio and marionette lines. My facelift was done in 2008 so all doctors assured me the restylane would not impact my face. I am now a saggy mess in the lower face/jowl area. My old acne scars have become larrger and more noticeable as are the pores in my skin. I also have a small lump that appeared under the lip that my doc swears can't be the restylane. He has injected vitrase to try and smooth out the jowls but nothing has helped.
Would Chemical Peel or Laser Help This Nightmare from Restylane? (photo0
Doctor Answers 3
Restylane and treatment
It's difficult to know exactly what's happening with your Restylane treatment without first knowing all of the details. I would suggest consulting with the provider and discussing your expectations and potential improvements to the areas you're concerned with, then have another opinion from a well-trained and reputable provider.
Chemical Peel vs Laser for Problem with Restylane
It is difficult to evaluate your current problem without seeing pictures prior to your Restylane treatment. Unless your acne scars were specifically addressed and filled, the Restylane you received would not affect them. Also Restylane should have no effect on pore size. Have you lost weight recently? That would definitely affect the volume loss that seems most apparent in these photos. You may benefit from a filler such as Sculptra that restores volume. Please go to a very experienced injector for your treatments. Chemical peels or laser treatments may be beneficial for certain types of acne scarring, but you would need to be evaluated in person to receive the correct advice.
I think you need more filler.
Your facelift only does so much. At first tension from lifting the face does support the area with old acne scars. As the face relaxes these scars become visible again. Unfortunately filling is an art form. WIthout more immediate before and after photos, it is impossible to analyze the effect of the filler service. However based on your current photograph, more filler volume would definitely be beneficial.
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.